MAUDE Adverse Event Report: Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XTW
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 mixed tricuspid regurgitation (tr) and an enlarged atrium for a triclip procedure.During the procedure, while steering the triclip into the tricuspid valve, the clip became entangled with lateral chordae.Troubleshooting was performed unsuccessfully and the clip was implanted on the septal and anterior leaflets with chordae.The clip remained stable after deployment, but a second triclip was implanted to secure the first triclip and further reduce the tr.The procedure was discontinued; the final tr was reduced to grade 2.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported clip caught in chordae appears to be due to patient anatomy.The reported unexpected medical intervention was a result of case-specific circumstances as the clip was implanted despite being caught in chordae.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50457003
Report Number2135147-2026-05820
Device Sequence Number9838187
Product Code NPS
UDI-Device Identifier05415067050731
UDI-Public(01)05415067050731(17)270614(10)51212R1099
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCDS0801-XTW
Device Catalogue NumberTCDS0801-XTW
Device Lot Number51212R1099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TriClip Steerable Guide catheter
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown